# SDR SIMA20210325003

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,451 hours, 34,715 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Detached
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DID NOT PRESSURIZE IN CLIMB IN AUTO MODE OR MAN MODE AFTER RUNNING CABIN ALTITUDE IN AMBER RANGE AND THEN PRESN AUTO FAIL CHECKLIST RETURNED TO DEPT AKP DID NOT DECLARE EMERGENCY-C/A-FOUND GROUND CONNECTION VALVE DETACHED FOUND DOWNLINE PACK SYSTEM. INSTALLED NEW GROUND CONNNECTION VALVE IAW EMB AMM 21-22-04. OPS CHECK PRESSURIZATION LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
